Hello, I am a codependant. I just stopped taking a form or barbituate called barbitol. I use to take them for my tension headaches, but liked the way they made me feel, that I started to take more than the dose recommended. The last bottle had 60 tablets and I took them withing a month. Called my Pharmacist and they told me that the next refill is not until the 22 of Feb. This was during the last days of Jan. I went from tremors,sweats,jitters,headaches,anxiety, panic, paranoia, etc... you name it. It's been about 2 1/2 weeks and I'm beginning to feel a bit better. My hands still shake a bit, and I'm wondering how long will this last. My Psychiatrist was very upset with me...with all of the medication I am on, I could've had a siezure, but since I am on Klonopin, and a couple of antidepressants, It didn't happen..lucky for me! Can someone shed some light on this topic?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...